This is my first cycle of ICSI IVF. I have had terrible side effects from the pessaries that I have been advised to use as suppositories. Yesterday I had my BT and the FN said my HGC was 35 and my progesterone is very high. I have been instructed to reduce the pessaries to once a day. They were hoping my HGC would be over 100. I still have no signs of my period. I'm struggling with the limbo of it all. I have a BT tomorrow to check the numbers. Do you think I should remain hopeful?
I have also had terrible diarrhea for the last week. Could this be the progesterone? Should I be concerned?
I hoping you will be able to put my mind at rest. I feel uncomfortable contacting the clinic I attending as they seem to put everything down to side effects.
Results 1 to 2 of 2
02-11-2010 11:39 #1
Is it possible I'm pregnant
02-11-2010 22:12 #2Appointed Bub Hub Online Expert
- Join Date
- Sep 2010
You are pregnant and the hormone of pregnancy should double every two days. The progesterone may be causing your side effects. You are paying for the iVf clinic to help you with these issues and so use them! Its their job and they will look after you. Good Luck gs
By october in forum Pregnancy & Birth General ChatReplies: 78Last Post: 30-05-2012, 22:00
By Tahlsandbubs in forum Pregnancy & Birth General ChatReplies: 21Last Post: 20-05-2012, 16:10
By Hunkamunka in forum Pregnancy Health IssuesReplies: 3Last Post: 17-05-2012, 13:46
Heinz Baby BasicsOur BPA Free range offers you a choice for every stage of your baby’s feeding development. You’ll love our ...
LATESTHow to get your kids to bring home empty lunch boxesIs the secret to saving for your child’s education in your home loan?Games to play with your baby – newborn to 12 months
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...